Deep search:Searching for "Curved interface" in 'KEYWORDGot 1 item.
index Title
1Mathematical treatment of wave propagation in acoustic waveguides with n curved interfaces
Author(s):Jian-xin ZHU, Peng LI  Clicked:5453  Download:2877  Cited:5  <Full Text>
Journal of Zhejiang University Science A  2008 Vol.9 No.10 P.1463-1472  DOI:10.1631/jzus.A0720064
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail:
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE